Multivariate risk measures based on conditional expectation and systemic risk for Exponential Dispersion Models

Tomer Shushi, Jing Yao

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Exponential dispersion models are well used and studied in quantitative risk management and actuarial science. One of the main interests is the risk measurement analysis of such models when facing extreme loss events. In this paper, we propose two multivariate risk measures based on conditional expectation and derive the explicit formulae for exponential dispersion models. In particular, our multivariate risk measures could facilitate a systemic risk measure with explicit expressions for exponential dispersion models subject to any pre-specified “systemic event.” We provide two numerical examples based on practical data to show the advantages of our approach in the context of exponential dispersion models.

Original languageEnglish
Pages (from-to)178-186
Number of pages9
JournalInsurance: Mathematics and Economics
Volume93
DOIs
StatePublished - 1 Jul 2020

Keywords

  • Capital allocation
  • Conditional expectation
  • Exponential dispersion models
  • Multivariate risk measures
  • Systemic risks

ASJC Scopus subject areas

  • Statistics and Probability
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Multivariate risk measures based on conditional expectation and systemic risk for Exponential Dispersion Models'. Together they form a unique fingerprint.

Cite this